# SDR AALA2019060659012

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 40,476 hours, 6,023 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31546
- Part serial: 54467
- Condition: Failed
- Location: Nr 4 Mlg
- Part time: 13,162 hours, 2,051 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING AN OVERWEIGHT LANDING, THE #4 MLG TIRE BURST AND CAUSED DAMAGE TO THE RH INBOARD FLAP AND ACOUSTIC LINER AND LINER SUPPORT BRACKET ATTACH POINT ON THE RH ENGINE. MAINTENANCE REMOVED AND REPLACED NBR 4 MAIN WHEEL AND TIRE ASSY IAW AMM 32-41-11-000-801A. ALL CHECKS OK.
